Maine, 2025Heavy Snow and Winter Weather in Maine, February 13, 2025
February 13, 2025 · NWS CAR · 10 events in 10 counties and zones
early on the 13th. Favorable upper level dynamics supported intensification of the secondary low.
Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Primary low pressure system tracked to the eastern Great Lakes...while a secondary low developed along the Mid-Atlantic coast...early on the 13th. Favorable upper level dynamics supported intensification of the secondary low. The remnants of the primary low merged with the intensifying secondary low across Maine later on the 13th. The intensifying system then exited across the Maritimes to the Gulf of Saint Lawrence through the night of the 13th into the 14th. Snow expanded northward across the region through the early morning hours of the 13th. Snow then persisted across northern areas through the 13th. The snow was heavy at times during the afternoon of the 13th...with meso-scale snow bands producing snowfall rates of 1 to 2 inches per hour at times. The snow tapered to snow showers through the evening of the 13th. The heaviest snows with this event occurred across northern Aroostook county...with storm total snow accumulations of 10 to 13 inches. Storm total snow accumulations from northern Somerset to northern and central Piscataquis counties generally ranged from 6 to 10 inches...locally to around 12 inches. Warning criteria snow accumulations occurred during the late afternoon of the 13th. Light fluffy snow on top of the existing snowpack and increasing winds led to blowing and drifting snow during the afternoon and evening of the 13th. The reduced visibilities and hazardous road conditions led to accidents during the evening commute on the 13th. Warming temperatures aloft supported a transition to a wintry mix across central and interior Downeast areas during the afternoon of the 13th. Storm total snow accumulations across central portions of the region generally ranged from 3 to 6 inches. Along the Downeast coast snow transitioned to a wintry mix then eventually rain. Storm total snow accumulations across Downeast areas ranged from 1 to 3 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before the first event at Feb 13, 4:47 AM EST, 13 minutes earlier.
Area forecast discussion, Feb 13, 4:47 AM EST, 13 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
447 AM EST Thu Feb 13 2025
.SYNOPSIS...
Low pressure crosses the region today, then exits across the
Maritimes tonight through Friday. High pressure crosses the
region Saturday. Low pressure will cross the region Sunday, then
exit across the Maritimes Monday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Synoptic setup...
An occluding low pressure system will move through the area
today. Aloft, the jet stream is centered over northern New
England, with a strengthening jet streak of around 170 kts
building over southern New England. This will put our CWA in the
left exit region of a deepening jet streak, generating
increasing divergence aloft and driving the deepening of the
surface low underneath as it passes through.
Hazard Details...
Snow will continue to move north this morning as the dry layer
around 800 mb continues to saturate. A triple point low will
setup along the coast as the parent occluded low center passes
north of the state. It is this triple point low which will
maintain SE to SW winds along the coast, advecting warmer marine
air into the Downeast region. This may result in a warm nose
just long enough for a brief period of sleet and freezing rain
before wind shift further west. Mixed precip could lift as far
north as southern Aroostook county. The immediate coast will
likely see enough warming to switch to all rain by Thursday
evening. Precip should switch back to a brief period of light
snow on the back end of the storm before it exits the area.
For the north, as the triple point low continues to strengthen
and move eastward towards the Canadian Maritimes, an area of 800
to 700 mb frontogenesis could set up across northern Aroostook
county, developing a deeper band of heavy snow late this morning
through this afternoon. Snowfall rates in this band have the
potential to approach 2 inches per hour. There remains excellent
consistency across all hires and global models that an area of
higher QPF will likely setup in this area, increasing confidence
for forecast snow totals to approach the one foot mark across
the North Woods and into the St John Valley. Additionally,
southeast winds during this time could lead to orographic
enhancement west of Route 11, further supporting heavier
snowfall amounts.
Post Storm...
The low will continue to lift into the Canadian Maritimes
tonight. Behind the low, a brief lull will return as breezy
winds from during the storm calm down and shift in direction,
before winds begin to ramp up again leading into the late night.
Any gusty winds could lead to blowing and drifting snow,
hampering cleanup efforts and potentially dropping visibility.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
Friday looks to be impactful across the area with strong gusty
winds and likely blowing snow in spots. Low pressure will be
departing into the Gulf of St. Lawrence and will continue to
deepen as high pressure axis moves into western Pennsylvania to
Ontario. The in between pressure gradient rapidly tightens and
W winds strengthen after daybreak. Modeled soundings showing a
really well mixed atmosphere up to 850mb during the day with
winds aloft in the 50-55kt range. Modeled soundings in very good
agreement on vertical momentum transfer and suggesting winds
will be very gusty down to the surface during the day into the
evening. Have opted to bring in NBM 75th percentile for
sustained winds which results in 15-30mph sustained and gusts
45-50kt. Given the increased confidence have opted to hoist Wind
Advisories across the entire CWA with slightly varying start
and ending times. Given the deep frost this year on the order of
15-30 inches in spots not sure how the trees will handle. Limbs
could snap and some isolated power outages are possible which is
concerning given the cold temperatures.
Have increasing concerns for blowing snow across portions of
Northern Maine where the snow from today's storm will be fluffy
and unlikely to crust on the surface. Areas of blowing snow
likely across the agricultural open areas of Aroostook and
Northern Penobscot Counties during the day Friday. Messaging to
travelers will be to be prepared for localized whiteouts with
near zero visibility creating extremely dangerous driving
conditions. Potentially impacted roads include but not limited
to Route 1, 1A, 2, 10, 11, 89, 161, 163, 167 and 212.
During the day Friday we may see some Laurentian snow shower
plumes across the North with the increasing low level
instability, strong flow and a semi open St. Lawrence River.
Latest Sentinel imagery shows significant ice growth on the St.
Lawrence southeast shores which may inhibit how much low level
moist is lofted into Maine. Have gone with isolated to scattered
snow showers mainly in Northern Maine. Despite the sunshine in
most southern zones and some sun in northern areas it will be a
cold day. High temperatures across the North in the low to
middle teens, Central Highlands in the upper teens to low 20s
and 20-25F for Bangor to the Downeast coast. It will feel much
colder with the strong gusty winds. Wind Chills -7F to
-12F across the North, -10F to 0F for the Central Highlands
including Moosehead and 0-5F for the Downeast.
Friday night is a challenge with the pressure gradient weakening
as high pressure drifts into Quebec. 925-850mb temps will drop
into the -20C to -23C range and expecting a chilly night.
Surface temperatures fall into the -5F to +5F range for Downeast
and Central Highlands. Across the -10F to -5F with isolated
spots in the North Woods down to -13F to -10F range. This
combined with any winds leftover will be making for near Cold
Weather Advisory criteria for Wind Chills in Northern Areas.
Looking at wind chills -20F to -25F in spots but given the
uncertainty on exact timing and the numerous ongoing headlines
opted to hold off for now and let next crew take a look at model
trends.
Saturday will feature the high pressure axis over the state and
a rather peaceful dry day. High clouds will gradually increase
from the SW during the day. Highs top out in the low to mid
teens across the North, upper teens to low 20s for the Central
Highlands except mid teens in Moosehead Region. Low to mid 20s
for the Bangor Region to Downeast coast. Light NW winds 5-15mph.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Our next storm system is on deck for late Saturday night into
early Monday AM. There remains some uncertainty on how this
system plays out in terms of totals and ptypes but increasing
confidence in an impactful storm for the entire CWA and heavy
snowfall.
Saturday night into Sunday AM a powerful 500mb trof and vort max
will pivot out of the low Mississippi River Valley and track NE
picking up significant moisture from the Gulf. A 100-125kt jet
will pivot the trof negatively tilted and open an area of strong
upper level divergence which increases surface convergence.
There is some differences in the global operational/ensembles
models in the latest running. Is it a parent low giving way to
coastal cyclogenesis and if it happens fast enough or somewhat
open when it passes over us? Or is it a parent low that deepens
out of the Ohio River Valley and track into the Gulf of Maine.
This difference is going to matter significantly on totals and
ptypes but confidence is increased that an impactful weather
event is on its way. At this point stuck pretty close to NBM
with temperatures which allows for some warm air intrusion along
the Downeast coast but cut it back significantly from previous
fcst/runs. Have a stronger confidence that cold air will remain
locked in at the surface and aloft to keep all snow across
everywhere except Coastal Downeast. The potential exists for
significant snowfall in these areas with potential for heavy
snow bands. Will hold off talking totals until we get closer and
clear up some of this uncertainty. Along the Downeast coast
there is the potential for freezing rain, sleet and even plain
rain and have that in the forecast right now. But varying where
these ptypes end up is to be expected with the model
uncertainty.
Monday will feature steady snow ending and tapering to snow
showers. Potentially the clean up process may delay Monday AM
commute for those having to work on Washington's Birthday.
Monday will be once again a concern for strong pressure gradient
westerly winds with gusts 30-40mph possible and once again
blowing snow is a possibility especially in the typical open
areas of Aroostook & N. Penobscot counties.
Tuesday-Wednesday look to be mainly dry in the NW flow out of
Quebec. Chilly temperatures on Tuesday and slightly warmer on
Wednesday. Winds remain gusty on Tuesday and slowly relax into
Wednesday.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
NEAR TERM: VFR conditions early will quickly begin to drop to
MVFR this morning as cigs lower with incoming snow. IFR/LIFR,
occasional LIFR, conditions develop later this morning with
snow across northern areas which could be heavy at times. Early
snow will transition to a wintry mix Downeast this afternoon,
possibly to all rain at coastal terminals. IFR/LIFR early
tonight, then VFR/MVFR late. Snow will taper to snow showers
across northern areas. A wintry mix will transition back to snow
showers before ending Downeast. ENE winds around 10 knots this
morning, becoming ESE at 10 to 15 knots with gusts 20 to 30
knots this afternoon. Winds briefly decrease this evening,
shifting N to NW at around 10 knots. Tonight, W winds 10 to 20
knots with gusts 25 to 35 knots. Westerly LLWS develops into
tonight.
SHORT TERM: Friday...VFR south, MVFR north. -SHSN north with
BLSN likely reducing vsby at times. W winds 15-25kt with gusts
up to 40kt. LLWS possible.
Saturday...VFR. NW winds 5-15kt with gusts up to 20kt possible.
Sunday...IFR/LIFR likely. SN with +SN possible. IP/ZR possible
at BGR/BHB. NE winds 10-20kt with gusts up 25kt.
Monday...VFR/MVFR. -SHSN possible. BLSN likely at northern
terms. W winds 15-25kt with gusts up to 35kt.
&&
.MARINE...
NEAR TERM: Gale force easterly winds develop across all waters
today, with seas building to 8 to 11 ft. Winds will briefly
decrease below gales on the coastal waters and below 25 kts on
the intra-coastals this evening, but this pause will only last a
couple hours as winds shift around to the west. Gales force
winds return across all waters tonight, with light to moderate
freezing spray developing late.
SHORT TERM: W-NW Gales through Saturday AM with increased
confidence have extended/hoisted Gale Warnings through Saturday
AM. Winds will be gusting 40-45kt across the waters and seas
7-12ft over the Coastal Waters and 5-8ft on the Intra-Coastal
Waters. Light Freezing Spray on Friday becomes Moderate Freezing
Spray from late Fri afternoon and lasts into Sat afternoon. Have
hoisted a Freezing Spray Advisory from 4pm Friday to 1pm
Saturday. Freezing spray remains possible through Sat night. A
break in the weather is expected Saturday with winds/seas below
SCA conditions. However, short lasted... Sunday another storm
system approaches and crosses the waters. Snow, sleet, freezing
rain and then plain rain expected to reduce vsby through Mon AM.
Intially easterly winds will be SCA and may approach Gale
gusts through Sun night. Seas will be rapidly building 6-9ft.
Monday through Wednesday AM will feature NW Gales gusting
potentially up to 50kt over the outer most waters. Seas will
peak Tuesday in the 7-11ft range. Additionally freezing spray
will be likely again and may require headlines.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until midnight EST tonight for MEZ001>006.
Wind Advisory from 7 AM to 9 PM EST Friday for MEZ001-002-005-
006.
Wind Advisory from 3 AM to 9 PM EST Friday for MEZ003-004-010-
031.
Winter Weather Advisory until midnight EST tonight for MEZ010-
011-015>017-029>032.
Wind Advisory from 10 AM to 7 PM EST Friday for MEZ011-015>017-
029-030-032.
MARINE...Gale Warning from 7 AM this morning to 7 AM EST Saturday for
ANZ050-051.
Freezing Spray Advisory from 4 PM Friday to 1 PM EST Saturday
for ANZ050>052.
Gale Warning from 7 AM this morning to 1 AM EST Saturday for
ANZ052.
&&
Near Term...AStrauser
Short Term...Sinko
Long Term...Sinko
Aviation...AStrauser/Sinko
Marine...AStrauser/SinkoHazardous weather outlook, Feb 13, 3:40 AM EST, 1 hour 20 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
340 AM EST Thu Feb 13 2025
MEZ001-002-005-006-140845-
Northwest Aroostook-Northeast Aroostook-Northern Penobscot-
Southeast Aroostook-
340 AM EST Thu Feb 13 2025
...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM THURSDAY TO
MIDNIGHT EST THURSDAY NIGHT...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 9 PM EST FRIDAY...
This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine and Far Northern Maine.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Areas of blowing snow Friday.
Another system will bring more accumulating snow Sunday into early
next week. However, there is still uncertainty precip type.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
MEZ011-015>017-029-030-032-140845-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Northern Washington-
340 AM EST Thu Feb 13 2025
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO
MIDNIGHT EST THURSDAY NIGHT...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY...
This Hazardous Weather Outlook is for Coastal DownEast Maine, Far
Eastern Maine, Interior DownEast Maine and Penobscot Valley Maine.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Another system will bring more accumulating snow Sunday into early
next week. However, there is still uncertainty precip type.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
MEZ003-004-140845-
Northern Somerset-Northern Piscataquis-
340 AM EST Thu Feb 13 2025
...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM THURSDAY TO
MIDNIGHT EST THURSDAY NIGHT...
...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 PM EST FRIDAY...
This Hazardous Weather Outlook is for North Woods Maine.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Areas of blowing snow Friday.
Another system will bring more accumulating snow Sunday into early
next week. However, there is still uncertainty precip type.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
MEZ010-031-140845-
Central Piscataquis-Southern Piscataquis-
340 AM EST Thu Feb 13 2025
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO
MIDNIGHT EST THURSDAY NIGHT...
...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 PM EST FRIDAY...
This Hazardous Weather Outlook is for Central Highlands Maine.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Another system will bring more accumulating snow Sunday into early
next week. However, there is still uncertainty precip type.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
ANZ050-051-140845-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
340 AM EST Thu Feb 13 2025
...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST
SATURDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 1 PM EST
SATURDAY...
This Hazardous Weather Outlook is for Atlantic Coastal Waters.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
Freezing Spray Advisory.
Another system late this weekend will bring another chance for gales
Sunday through Tuesday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
ANZ052-140845-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
340 AM EST Thu Feb 13 2025
...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST
SATURDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 1 PM EST
SATURDAY...
This Hazardous Weather Outlook is for Atlantic Coastal Waters.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
Freezing Spray Advisory.
Another system late this weekend will bring another chance for gales
Sunday through Tuesday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
Heavy Snow, Central Piscataquis
- When
- February 13, 5:00 AM EST to 6:00 PM EST
- Where
- Central Piscataquis forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.837, -69.284 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 6 to 10 inches.
Winter Weather, Central Penobscot
- When
- February 13, 5:00 AM EST to 6:00 PM EST
- Where
- Central Penobscot forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.401, -68.649 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 3 to 5 inches.
Winter Weather, Northern Washington
- When
- February 13, 5:00 AM EST to 6:00 PM EST
- Where
- Northern Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.970, -67.609 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 3 to 5 inches.
Winter Weather, Southern Piscataquis
- When
- February 13, 5:00 AM EST to 6:00 PM EST
- Where
- Southern Piscataquis forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.837, -69.284 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 4 to 6 inches.
Heavy Snow, Northern Somerset
- When
- February 13, 6:00 AM EST to 10:00 PM EST
- Where
- Northern Somerset forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 45.514, -69.959 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 10 to 13 inches.
Heavy Snow, Northern Piscataquis
- When
- February 13, 6:00 AM EST to 10:00 PM EST
- Where
- Northern Piscataquis forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 45.837, -69.284 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 8 to 12 inches.
Heavy Snow, Northern Penobscot
- When
- February 13, 6:00 AM EST to 10:00 PM EST
- Where
- Northern Penobscot forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.401, -68.649 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 6 to 10 inches north...to 4 to 6 inches south.
Heavy Snow, Southeast Aroostook
- When
- February 13, 6:00 AM EST to 10:00 PM EST
- Where
- Southeast Aroostook forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.659, -68.599 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 7 to 10 inches north...to 4 to 6 inches south.
Heavy Snow, Northwest Aroostook
- When
- February 13, 7:00 AM EST to 10:00 PM EST
- Where
- Northwest Aroostook forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.659, -68.599 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 10 to 13 inches.
Heavy Snow, Northeast Aroostook
- When
- February 13, 7:00 AM EST to 10:00 PM EST
- Where
- Northeast Aroostook forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.659, -68.599 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 10 to 13 inches.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Montana, February 13 to 15, 20255 deaths · 5 injured · 7 events
- Debris Flows and Flooding in California, February 13 to 14, 20251 death · $70 · 33 events
- Flash Flood and Debris Flows in California, February 13 to 14, 2025$67,000 · 81 kt wind · 67 events
- Winter Storm and Heavy Snow in Washington, February 13 to 14, 20256 injured · $44,000 · 6 events
- Damaging Winds and Lightning Strikes in Alabama, February 13, 2025$317,000 · 50 kt wind · 4 events
- Ice Storm and Winter Storm in Oregon, February 13 to 14, 2025$100,000 · 19 events
- Flash Flooding and Flooding in California, February 13 to 14, 202566 events
- Flooding and High Wind in California, February 13 to 14, 2025$14,000 · 28 events
- Tornado and Flash Flooding in California, February 13, 2025EF0 · 27 events
- Extreme Cold in South Dakota, February 13, 202519 events
- Winter Storm and Heavy Snow in Colorado, February 13 to 15, 202519 events
- Strong Wind in New York, February 13 to 14, 202517 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1236008, 1236009, 1236010, 1236011, 1236004, 1236005, 1236006, 1236007, 1236000, 1236002.